It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


This used to happen to me when I was on Accutane. It takes the skin right off. Mine scabbed and left a pink mark for a couple weeks. It looked like I got in a fight or something. It was embarrassing. I didn't get my eyebrows waked for a loooong time after that.
Any retinoid type medication will cause this (look for ingredients such as Retin A, tretinoin, adapalene, etc.). These medications kind of act like a mini-peel and reduce cell accumulation. Accutane does the same thing. If you're using these medications your skin will be more likely to tear.





All times are GMT -7. The time now is 05:09 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!